MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE¿ TH 545CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE¿ TH 545CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3341304
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 08/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: infection.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
This event is associated with the glow clinical trial.It was reported that a female patient who underwent breast reconstruction primary surgery with mentor glow study gel devices on (b)(6) 2020.Adverse event # 1.Infection, (right side, implant serial number: (b)(4).Doi: (b)(6) 2020, doe: (b)(6) 2020).On (b)(6) 2020, she presented with infection, which required implant removal.The principal investigator assessed this event as severe in severity, serious, possibly related to the device, and related to the procedure.The device was replaced with cat#: 3505004bc, sn#: (b)(4).Adverse event # 2.Infection, (left side, implant serial number: (b)(4).Doi: (b)(6) 2020, doe: (b)(6) 2020.On (b)(6) 2020, she presented with infection, which required implant removal.The principal investigator assessed this event as severe in severity, serious, possibly related to the device, and related to the procedure.The device was replaced with cat#: 3505004bc, sn#: (b)(4).Should more information become available, this note will be updated and case reassessed.This report relates to the left prosthesis.
 
Additional Manufacturer Narrative
According to the information retrieved from imedidata on december 2,2021: -procedure type was updated to ¿breast reconstruction primary¿.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYSHAPE¿ TH 545CC
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
9497898687
MDR Report Key11924611
Report Number1645337-2021-06157
Device Sequence Number847796
Product Code FTR
UDI-Device Identifier00081317024248
UDI-Public00081317024248
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2024
Device Model Number3341304
Device Catalogue Number3341304
Device Lot Number9363791
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer12/02/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight78 KG
Patient EthnicityNon Hispanic
Patient RaceWhite